Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1951, Volume 6, Issue 2(42), Pages 102–143 (Mi umn6834)  

This article is cited in 53 scientific papers (total in 53 papers)

Expansion in Fourier series and integrals with Bessel functions

B. M. Levitan


Full text: PDF file (3337 kB)

Bibliographic databases:

Citation: B. M. Levitan, “Expansion in Fourier series and integrals with Bessel functions”, Uspekhi Mat. Nauk, 6:2(42) (1951), 102–143

Citation in format AMSBIB
\Bibitem{Lev51}
\by B.~M.~Levitan
\paper Expansion in Fourier series and integrals with Bessel functions
\jour Uspekhi Mat. Nauk
\yr 1951
\vol 6
\issue 2(42)
\pages 102--143
\mathnet{http://mi.mathnet.ru/umn6834}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=49376}
\zmath{https://zbmath.org/?q=an:0043.07002}


Linking options:
  • http://mi.mathnet.ru/eng/umn6834
  • http://mi.mathnet.ru/eng/umn/v6/i2/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Kipriyanov, V. V. Katrakhov, “On a class of one-dimensional singular pseudodifferential operators”, Math. USSR-Sb., 33:1 (1977), 43–61  mathnet  crossref  mathscinet  zmath  isi
    2. I. A. Aliev, A. D. Gadzhiev, “Weighted estimates of multidimensional singular integrals generated by the generalized shift operator”, Russian Acad. Sci. Sb. Math., 77:1 (1994), 37–55  mathnet  crossref  mathscinet  zmath  isi
    3. Yu. M. Berezanskii, Yu. G. Kondrat'ev, “Non-Gaussian Analysis and Hypergroups”, Funct. Anal. Appl., 29:3 (1995), 188–191  mathnet  crossref  mathscinet  zmath  isi
    4. A. V. Glushak, “Perturbations of an abstract Euler–Poisson–Darboux equation”, Math. Notes, 60:3 (1996), 269–273  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. N. I. Kipriyanova, “A mean-value theorem for a B-polyharmonic equation”, Russian Math. (Iz. VUZ), 42:5 (1998), 29–32  mathnet  mathscinet  elib
    6. V. A. Abilov, F. V. Abilova, “Approximation of functions by Fourier–Bessel sums”, Russian Math. (Iz. VUZ), 45:8 (2001), 1–7  mathnet  mathscinet  zmath  elib
    7. Muravnik, AB, “Nonclassical Cauchy problem for singular parabolic integro-differential equations”, Russian Journal of Mathematical Physics, 9:3 (2002), 300  isi  elib
    8. A. B. Muravnik, “Stabilization of Solutions of Certain Singular Quasilinear Parabolic Equations”, Math. Notes, 74:6 (2003), 812–818  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. V. A. Abilov, M. K. Kerimov, “Estimates of residual terms of multiple Fourier–Chebyshev series and the Chebyshev type cubature formulas”, Comput. Math. Math. Phys., 43:5 (2003), 613–632  mathnet  mathscinet  zmath
    10. V. A. Abilov, M. V. Abilov, M. K. Kerimov, “Some problems on expansion of functions in double Fourier–Bessel series”, Comput. Math. Math. Phys., 44:12 (2004), 2024–2044  mathnet  mathscinet  zmath  elib
    11. L. N. Lyakhov, M. V. Polovinkina, “The Space of Weighted Bessel Potentials”, Proc. Steklov Inst. Math., 250 (2005), 178–182  mathnet  mathscinet  zmath
    12. L. N. Lyakhov, “Kipriyanov–Radon Transform”, Proc. Steklov Inst. Math., 248 (2005), 147–157  mathnet  mathscinet  zmath
    13. S. S. Platonov, “Bessel harmonic analysis and approximation of functions on the half-line”, Izv. Math., 71:5 (2007), 1001–1048  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    14. V. S. Guliev, N. N. Garakhanova, Yu. Zeren, “Pointwise and integral estimates for the $B$-Riesz potential in terms of $B$-maximal and $B$-fractional maximal functions”, Siberian Math. J., 49:6 (2008), 1008–1022  mathnet  crossref  mathscinet  isi
    15. S. S. Platonov, “Analog of the Whittaker–Kotelnikov–Shannon Theorem from the Point of View of Fourier–Bessel Analysis”, Math. Notes, 83:2 (2008), 238–245  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    16. Aliev I.A., Rubin B., Sezer S., Uyhan S.B., “Composite wavelet transforms: Applications and perspectives”, Radon Transforms, Geometry, and Wavelets, Contemporary Mathematics Series, 464, 2008, 1–25  crossref  isi
    17. S. S. Platonov, “Bessel generalized translations and some problems of approximation theory for functions on the half-line”, Siberian Math. J., 50:1 (2009), 123–140  mathnet  crossref  mathscinet  isi  elib  elib
    18. V. A. Abilov, F. V. Abilova, M. K. Kerimov, “On estimates for the Fourier-Bessel integral transform in the space $L_2(\mathbb R_+)$”, Comput. Math. Math. Phys., 49:7 (2009), 1103–1110  mathnet  crossref  isi  elib  elib
    19. V. V. Gorodestkii, O. V. Martynyuk, “The Cauchy problem for evolution equations with the Bessel operator of infinite order. I”, Russian Math. (Iz. VUZ), 54:6 (2010), 1–12  mathnet  crossref  mathscinet  elib
    20. S. M. Sitnik, “O predstavlenii v integralnom vide reshenii odnogo differentsialnogo uravneniya s osobennostyami v koeffitsientakh”, Vladikavk. matem. zhurn., 12:4 (2010), 73–78  mathnet  elib
    21. V. S. Guliyev, A. Serbetci, A. Akbulut, Y. Y. Mammadov, “Nikol'skii–Besov and Lizorkin–Triebel spaces constructed on the base of the multidimensional Fourier–Bessel transform”, Eurasian Math. J., 2:3 (2011), 42–66  mathnet  mathscinet  zmath
    22. Lyakhov L.N., “$Rk_\gamma$-preobrazovanie s $\gamma\in (0, 2]$ vesovykh sfericheskikh srednikh funktsii. Sootnosheniya Asgeirssona”, Doklady Akademii nauk, 439:5 (2011), 589–592  elib
    23. Gorodetskii V.V., Tupkalo I.S., “Zadacha koshi dlya evolyutsionnykh uravnenii s operatorami besselya beskonechnogo poryadka”, Differentsialnye uravneniya, 47:3 (2011), 335–348  elib
    24. Katrakhov V.V., Lyakhov L.N., “Polnoe preobrazovanie fure–besselya i algebra singulyarnykh psevdodifferentsialnykh operatorov”, Differentsialnye uravneniya, 47:5 (2011), 681–695  elib
    25. Gorodetskii V.V., Spizhavka D.I., “Zadacha koshi dlya evolyutsionnykh uravnenii s psevdobesselevymi operatorami. ii”, Differentsialnye uravneniya, 47:1 (2011), 70–78  elib
    26. Sazonov A.Yu., Fomicheva Yu.G., “Ob odnoi singulyarnoi ellipticheskoi kraevoi zadache v neogranichennoi oblasti”, Vestnik tambovskogo universiteta. seriya: estestvennye i tekhnicheskie nauki, 16:4 (2011), 1177–1178  elib
    27. A. Yu. Sazonov, Yu. G. Fomicheva, “Ob integralnom predstavlenii funktsii dlya singulyarnogo ellipticheskogo operatora vtorogo poryadka”, Izv. IMI UdGU, 2012, no. 1(39), 119–120  mathnet
    28. V. A. Abilov, M. K. Kerimov, “Estimates for the Fourier–Bessel transforms of multivariate functions”, Comput. Math. Math. Phys., 52:6 (2012), 836–845  mathnet  crossref  mathscinet  adsnasa  isi  elib  elib
    29. L. N. Lyakhov, “Fundamental solutions of singular differential equations with a Bessel $D_B$ operator”, Proc. Steklov Inst. Math., 278 (2012), 139–151  mathnet  crossref  mathscinet  isi  elib  elib
    30. Glushak A.V., “Neobkhodimoe uslovie razreshimosti zadachi koshi dlya abstraktnogo uravneniya eilera-puassona-darbu”, Nauchnye vedomosti belgorodskogo gosudarstvennogo universiteta. seriya: matematika. fizika, 27:11 (2012), 29–37  elib
    31. Sazonov A.Yu., Fomicheva Yu.G., “O zadache dirikhle v neogranichennoi oblasti dlya -ellipticheskogo operatora c osobennostyami po neskolkim peremennym.”, Vestnik Tambovskogo universiteta. Seriya: Estestvennye i tekhnicheskie nauki, 17:1 (2012), 72–73  elib
    32. V. A. Abilov, F. V. Abilova, M. K. Kerimov, “Some issues concerning approximations of functions by Fourier–Bessel sums”, Comput. Math. Math. Phys., 53:7 (2013), 867–873  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    33. A. V. Ivanov, V. I. Ivanov, “Optimal Arguments in Jackson's Inequality in the Power-Weighted Space $L_2(\mathbb{R}^d)$”, Math. Notes, 94:3 (2013), 320–329  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    34. V. A. Abilov, F. V. Abilova, M. K. Kerimov, “Some new estimates of the Fourier–Bessel transform in the space $\mathbb{L}_2(\mathbb{R}_+)$”, Comput. Math. Math. Phys., 53:10 (2013), 1440–1446  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    35. A. B. Muravnik, “Functional differential parabolic equations: integral transformations and qualitative properties of solutions of the Cauchy problem”, Journal of Mathematical Sciences, 216:3 (2016), 345–496  mathnet  crossref
    36. Keles S., Bayrakci S., “Square-Like Functions Generated By the Laplace-Bessel Differential Operator”, Adv. Differ. Equ., 2014, 281  crossref  isi
    37. L. N. Lyakhov, “The construction of Dirichlet and de la Vallée–Poussin–Nikol'skiĭ kernels for j-Bessel Fourier integrals”, Trans. Moscow Math. Soc., 76:1 (2015), 55–69  mathnet  crossref  elib
    38. S. M. Sitnik, E. L. Shishkina, “Ob odnom tozhdestve dlya iterirovannogo vesovogo sfericheskogo srednego i ego prilozheniyakh”, Sib. elektron. matem. izv., 13 (2016), 849–860  mathnet  crossref
    39. S. M. Sitnik, “Obzor osnovnykh svoistv operatorov preobrazovaniya Bushmana — Erdeii”, Chelyab. fiz.-matem. zhurn., 1:4 (2016), 63–93  mathnet  elib
    40. Shishkina E.L., Sitnik S.M., “on Fractional Powers of Bessel Operators”, J. Inequal. Spec. Funct., 8:1, SI (2017), 49–67  isi
    41. Arestov V. Babenko A. Deikalova M. Horvath A., “Nikol'Skii Inequality Between the Uniform Norm and Integral Norm With Bessel Weight For Entire Functions of Exponential Type on the Half-Line”, Anal. Math., 44:1 (2018), 21–42  crossref  isi
    42. V. V. Kravchenko, E. L. Shishkina, S. M. Torba, “On a Series Representation for Integral Kernels of Transmutation Operators for Perturbed Bessel Equations”, Math. Notes, 104:4 (2018), 530–544  mathnet  crossref  crossref  mathscinet  isi  elib
    43. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
    44. D. V. Gorbachev, V. I. Ivanov, “Ob uslovii udvoeniya dlya polozhitelno opredelennykh funktsii na poluosi so stepennym vesom”, Chebyshevskii sb., 19:2 (2018), 90–100  mathnet  crossref  elib
    45. V. S. Guliev, E. D. Ibragimov, “Conditions for the $L_{p,\lambda}$-Boundedness of the Riesz Potential Generated by the Gegenbauer Differential Operator”, Math. Notes, 105:5 (2019), 674–683  mathnet  crossref  crossref  mathscinet  isi  elib
    46. A. V. Glushak, “An Operator Formula for the Shift of the Solution of the Cauchy Problem for an abstract Euler–Poisson–Darboux Equation”, Math. Notes, 105:5 (2019), 649–656  mathnet  crossref  crossref  mathscinet  isi  elib
    47. E. L. Shishkina, “Obschee uravnenie Eilera—Puassona—Darbu i giperbolicheskie $B$-potentsialy”, Uravneniya v chastnykh proizvodnykh, SMFN, 65, no. 2, Rossiiskii universitet druzhby narodov, M., 2019, 157–338  mathnet  crossref
    48. L. N. Lyakhov, E. Sanina, “Norms of the Positive Powers of the Bessel Operator in the Spaces of Even Schlömilch j-Polynomials”, Math. Notes, 106:4 (2019), 577–590  mathnet  crossref  crossref  mathscinet  isi  elib
    49. L. N. Lyakhov, M. G. Lapshina, S. A. Roschupkin, “Teorema o nositele dlya $K_\gamma$-preobrazovaniya Radona—Kipriyanova”, Materialy Voronezhskoi zimnei matematicheskoi shkoly «Sovremennye metody teorii funktsii i smezhnye problemy». 28 yanvarya–2 fevralya 2019 g.  Chast 2, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 171, VINITI RAN, M., 2019, 118–124  mathnet  crossref
    50. N. A. Ibragimova, “Postroenie fundamentalnogo resheniya dlya odnogo vyrozhdayuschegosya ellipticheskogo uravneniya s operatorom Besselya”, Vestnik rossiiskikh universitetov. Matematika, 24:125 (2019), 47–59  mathnet  crossref  elib
    51. A. V. Glushak, “Semeistvo operatornykh funktsii Besselya”, Geometriya i mekhanika, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 187, VINITI RAN, M., 2020, 36–43  mathnet  crossref
    52. L. N. Lyakhov, M. G. Lapshina, “Analog teoremy Peli—Vinera dlya $K_\gamma$-preobrazovaniya Radona pri tselom $|\gamma|$”, Materialy Voronezhskoi vesennei matematicheskoi shkoly «Sovremennye metody teorii kraevykh zadach. Pontryaginskie chteniya–XXX». Voronezh, 3–9 maya 2019 g. Chast 4, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 193, VINITI RAN, M., 2021, 104–109  mathnet  crossref  elib
    53. M. V. Polovinkina, I. P. Polovinkin, “Zamechaniya k teoreme Peli—Vinera—Shvartsa dlya preobrazovaniya Fure—Besselya”, Materialy mezhdunarodnoi konferentsii po matematicheskomu modelirovaniyu v prikladnykh naukakh “International Conference on Mathematical Modelling in Applied Sciences — ICMMAS'19”. Belgorod, 20–24 avgusta 2019 g., Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 195, VINITI RAN, M., 2021, 81–87  mathnet  crossref
  • Óñïåõè ìàòåìàòè÷åñêèõ íàóê
    Number of views:
    This page:5667
    Full text:3150
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021